MAUDE Adverse Event Report: ARTHREX, INC. DRILL SAW SPORTS 400; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. DRILL SAW SPORTS 400; POWERED SURG ORTHOPEDIC INSTR
Model Number DRILL SAW SPORTS 400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an anterior cruciiate ligament btb surgery two pins broke off inside attachment head outside the patient.There was no harm for patient, operator or third party reported.The surgery was finished successfully with the same device anyway.It was not necessary to switch the surgical technique or do a second surgery.
 
Event or Problem Description
Update dw 26-mar-2024: further information were provided that after disconnecting the attachment form hand piece, two metal pins fell out.
 
Additional Manufacturer Narrative
It was reported that during an anterior cruciate ligament btb surgery two pins broke off inside attachment head outside the patient.The reported event was confirmed.The manufacturer evaluation revealed to broken driver pins.A broken pin is most likely caused by placing too much load on the driver during use.

Brand Name
DRILL SAW SPORTS 400
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key18981045
Report Number1220246-2024-01661
Device Sequence Number12386570
Product Code HWE
UDI-Device Identifier00888867223318
UDI-Public00888867223318
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL SAW SPORTS 400
Device Catalogue NumberAR-400
Device Lot Number15127896
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer03/26/2024
07/29/2024
Initial Report FDA Received Date03/26/2024
Supplement Report FDA Received Date05/20/2024
08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown